# SDR SWAA2025052956905

- Difficulty date: April 19, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FLOOR BRACKETS ENTRY DOOR AT FWD GALLEY AREA 2025-274166 <[01]. REPLACED HARDWARE GIRT BAR FLOOR BRACKETS ENTRY DOOR AT FWD GALLEY AREA IAW B737-700 AMM-25-66-02-400-801. THE INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q003HPU1 STEP 2.A. (12); [02] COMPLETED JOB.
